Sequence covering arrays

Yeow Meng Chee, Charles J Colbourn, Daniel Horsley, Junling Zhou

Research output: Contribution to journalArticleResearchpeer-review

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)1844 - 1861
Number of pages18
JournalSIAM Journal on Discrete Mathematics
Issue number4
Publication statusPublished - 2013

Cite this

Chee, Y. M., Colbourn, C. J., Horsley, D., & Zhou, J. (2013). Sequence covering arrays. SIAM Journal on Discrete Mathematics, 27(4), 1844 - 1861.